# SDR MASA200500247

- Difficulty date: March 22, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 11,405 hours, 10,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2647 CLT, CREW REPORTED THE RT OVERWING EMERGENCY EXIT SIGN LIGHTS WERE INOP.  MAINTENANCE RESECURED THE CONNECTOR AND THE SIGN, OPS CHECKED GOOD.
